MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Speedband Superview Super 7; Ligator, Esophageal

BOSTON SCIENTIFIC CORPORATION Speedband Superview Super 7; Ligator, Esophageal
Model Number M00542251
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a band ligation was used in the gastrointestinal track during a internal hemorrhoid ligation procedure performed on (b)(6) 2026.Upon preparation a speedband super 7 had the release cords not properly secured for the first three bands, the device was immediately substituted.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050501 captures the reportable event of suture detachment of device or device component.Device evaluation: the device was discarded and did not return for analysis; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on a thorough review of the reported complaint, the most probable cause of the reported issue cannot be established due to lack of evidence.Since the investigation findings do not lead to a clear conclusion about the cause of the reported event; boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Speedband Superview Super 7
Common Device Name
Ligator, Esophageal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50842172
Report Number3005099803-2026-03881
Device Sequence Number10270234
Product Code MND
UDI-Device Identifier08714729201960
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542251
Device Catalogue NumberM00542251
Device Lot Number0038810729
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown